MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200 LLC HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-512B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr reviews were completed on the reported lot: v2d034.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No samples were returned for investigation due to which a root cause could not be determined.Cardinal will continue to monitor complaint trends for this product.
 
Event or Problem Description
Customer reported when activating the warm pack, its content burst out of the packaging landing on patient¿s hair (top of head), eyebrows and chest; patient stated she also tasted the content of the warm pack.Contents washed off by patient and clinician.Skin remained intact and no skin/eye irritation reported.

Brand Name
HOT PACK, SMALL, 4.5X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15396536
Report Number1423537-2022-00836
Device Sequence Number6124393
Product Code IMD
UDI-Device Identifier10885380168406
UDI-Public10885380168406
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-512B
Device Catalogue Number11443-512B
Device Lot NumberV2D034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/09/2022
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale